Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Themis

Member
  • Posts

    22
  • Joined

  • Last visited

Reputation

0 Neutral

About Themis

  • Birthday 06/06/1988

Profile Information

  • Gender
    Female
  • Location
    NY
  • Interests
    I go to SUNY Purchase, 20 mins from NYC. Originally from Syracuse. I'm a Literature major, finishing up my Freshman year. I'm a music fiend (http://www.last.fm/user/atsecondglance), huge bookworm, Greek Mythology nerd and all-time doodler. When it's not snowing in Syracuse, I spend my sunny days rollerblading and biking and up at camps around the Finger Lakes.<br /><br />I've had cystic acne since about 6th grade. I've had a dermatologist for about 4 years now and while my skin has gotten better than it was before prescription treatment, it still sucks. It can be very painful, is a very up-and-down thing, with small doses of clearness and hope maybe once a month for two days and then back in the gutter. On May 17th I started Accutane but was taken off after a month because of a concussion I recieved in early June. It's now August and I was just allowed back on it. Hopefully the lapse didn't mess up my treatment and it'll work properly.
  1. I posted a whole positive story a while back...granted i'm not off it yet but it's gone well for me and i only have one month left to go.
  2. My absolute savior has been the Medicated Blistex. It heals SO fast. I ran out this week and have already been going through withdrawls
  3. Hey Guys, I'm having a bit of a sinus cold and would like to take something for it but I just wanted to make sure it was kosher. Can cold medicines affect your Tane in anyway? I looked on the websites and it didn't say anything specific but I remember my derm once telling me to stay away from aspirin like Tylenol and to just use Ibprofen, so I wasn't sure if that applied to cold meds too. Thanks!
  4. I wish my lips were swollen all I got was the chapped part. GIVE ME SEXAY LIPS!
  5. I started Accutane back in May but had to stop coming to these forums because everyone was freaking me out! Horrible stories of reoccurances, bad side effects, etc. made me so nervous and panicky about the whole thing that my very small "I.B." was more due to stress than the Tane. So here's MY side of Accutane that isn't often seen on these forums because people with problems with Tane come here to bitch and ask questions, not those who didn't have a huge problem with it. Like I said, I started
  6. I guess i'm just the bad patient I'm at college and 19 and let's face it - it's really hard to cut it out completely and maintain your social life. I've been drinking while on tane since two months after I started it...and since i've been to school it's happened a little more often...say once every three weekends. Sometimes more. Sometimes less. I really try to span it out because it cant be good on my liver. But so far nothing in my blood tests has shown anything unusual or different...and
  7. I was taken off Accutane for a month after I finished my first month too. But mine was because I got a concussion while at work and the doctor was worried some of the lingering symptoms I was having post-concussed were because of Accutane and not the concussion. It's really not that bad, my skin stayed fine until maybe the last week of the month I was off it for. I just started it again a few days ago. I know it sucks at first, I cried when my derm first told me because I felt like I had wasted
  8. Yessss! So glad I decided to do Accutane during this summer then
  9. I love how the username is "Testosterone" too. YOU'RE AN IDIOT. I really hope a REALLY DUMB TATTOO IDEA is worth fucking up your skin for the REST OF YOUR LIFE. God, I hate blatant stupidity and ignorance.
  10. You're welcome! And your icon kicks so. much. ass.
  11. Avoid any supplement containing St John's Wort (an anti-depressant) in any quantity in it; that's the only thing that'll mess with the estradiol in birth control pills. If you're not on birth control pills or you're taking anything that doesn't have St John's Wort in it, you're all set. Just avoid that and anything with Vitamin A.
×